Asymptotic Analysis for Periodic Structures - 1st Edition - ISBN: 9780444851727, 9780080875262

Asymptotic Analysis for Periodic Structures, Volume 5

1st Edition

Authors: G. Papanicolau A. Bensoussan J.-L. Lions
eBook ISBN: 9780080875262
Imprint: North Holland
Published Date: 1st January 1978
Page Count: 699
Sales tax will be calculated at check-out Price includes VAT/GST
72.95
43.99
54.95
Unavailable
Price includes VAT/GST

Institutional Subscription

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Details

No. of pages:
699
Language:
English
Copyright:
© North Holland 1978
Published:
Imprint:
North Holland
eBook ISBN:
9780080875262

Ratings and Reviews


About the Authors

G. Papanicolau Author

A. Bensoussan Author

J.-L. Lions Author